# SDR AALA201906059013

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 4 ON RH HORIZONTAL STABILIZER(1 EA). REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ELEVATOR HINGE ARM4 ON RH HORIZONTAL STABILIZER IAW A319 SRM 51-42-11, SRM 51-72-11 AND DWG #D551-82732.
